MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Catalog Number 133MX-14-T
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
 
Event or Problem Description
Healthcare professional reported, "tissue expander appears to have white specks on it." device was not implanted.Surgery was completed with a back up device.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: it was observed that appears to be uneven texture.A leak test was performed and was not found opening.A microscopic analysis was performed which identify: the device is intact and functional.Finally, the observed variation on texture density was measure whit a eye loupe, variation measures were 2.0mm and 1.0 mm.According to allergan procedures, those variations were found within specification with the (b)(4) specification (no uneven texture area > 5 mm).Based on the device analysis the final assessment is: the device is intact and functional.Observed a variation on texture density but it is within specification.
 
Event or Problem Description

Brand Name
STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key7901761
Report Number9617229-2018-07154
Device Sequence Number1552368
Product Code LCJ
UDI-Device Identifier10888628004498
UDI-Public10888628004498
Combination Product (Y/N)N
Initial Reporter StateMN
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2022
Device Catalogue Number133MX-14-T
Device Lot Number3209909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2018
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer10/02/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;